Differential and Integral Equations

Comparison results for a linear elliptic equation with mixed boundary conditions

B. Brandolini, M. R. Posteraro, and R. Volpicelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study a linear elliptic equation having mixed boundary conditions, defined in a connected open set $\Omega $ of $\mathbb{R}^{n}$. We prove a comparison result with a suitable ``symmetrized'' Dirichlet problem which cannot be uniformly elliptic depending on the regularity of $ \partial \Omega $. Regularity results for non-uniformly elliptic equations are also given.

Article information

Source
Differential Integral Equations, Volume 16, Number 5 (2003), 625-639.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060631

Mathematical Reviews number (MathSciNet)
MR1973067

Zentralblatt MATH identifier
1161.35361

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B65: Smoothness and regularity of solutions 35J70: Degenerate elliptic equations

Citation

Brandolini, B.; Posteraro, M. R.; Volpicelli, R. Comparison results for a linear elliptic equation with mixed boundary conditions. Differential Integral Equations 16 (2003), no. 5, 625--639. https://projecteuclid.org/euclid.die/1356060631


Export citation